标题:Stability analyses of neural networks with unbounded time-varying delays and nonlinear perturbations
作者:Yin, Lizi
通讯作者:Yin, L
作者机构:[Yin, Lizi] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
会议名称:International Conference on Mechatronics and Control Engineering (ICMCE 2012)
会议日期:NOV 29-30, 2012
来源:ADVANCES IN MECHATRONICS AND CONTROL ENGINEERING, PTS 1-3
出版年:2013
卷:278-280
页码:1247-1250
DOI:10.4028/www.scientific.net/AMM.278-280.1247
关键词:mu -stability; Neural networks; Unbounded time-varying delays; nonlinear; perturbations
摘要:In this paper, we consider the problem of mu-stability of unbounded time-varying delays neural systems with nonlinear perturbations. Some mu -stability criterias are derived by using Lyapunov- Krasovski functional method. Those criteria are expressed in the form of linear matrix inequalities (LMIs).
收录类别:CPCI-S;EI;SCOPUS
WOS核心被引频次:1
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84873200500&doi=10.4028%2fwww.scientific.net%2fAMM.278-280.1247&partnerID=40&md5=7551e6b58472e5bc650c669fa34fe6da
TOP